# SDR 97FDEA00248

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651627910
- Condition: Corroded
- Location: Bs 743-852
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0150 007, CORROSION ON LONGITUDINAL BEAM BS 760 TO 848, LBL 45 UNDER NUT PLATES AND EMANATING FROM UNDER TRACK (MARKED).  *S/D*  REMOVED AND REPLACED LONGITUDINAL BEAM BS 760 TO 848, LBL 45, WL 208 PER FED-EX SRM 51-10-1 AND 51-30-2.
